International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1987 / Article

Open Access

Volume 10 |Article ID 317026 | https://doi.org/10.1155/S016117128700022X

Lali Chatterjee, S. Bhattacharyya, "Analytic approach to qq¯ systems in potential models", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 317026, 5 pages, 1987. https://doi.org/10.1155/S016117128700022X

Analytic approach to qq¯ systems in potential models

Received07 May 1985
Revised21 Jan 1986

Abstract

Analytic solutions for qq¯ systems obtained from a cut-off type approximation to the funnel potential are applied to bb¯ and cc¯ systems. Perturbative corrections to oscillator energy levels due to inclusion of short range a/r effect are also obtained.

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views52
Downloads199
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.